Opuscula Mathematica

Opuscula Math.
 26
, no. 1
 (), 99-108
Opuscula Mathematica

Rates of convergence for the maximum likelihood estimator in the convolution model


Abstract. Rates of convergence for the maximum likelihood estimator in the convolution model, obtained recently by S. van de Geer, are reconsidered and corrected.
Keywords: maximum likelihood estimator, entropy, Hellinger distance, rate of convergence.
Mathematics Subject Classification: 62G07.
Cite this article as:
Piotr Majerski, Rates of convergence for the maximum likelihood estimator in the convolution model, Opuscula Math. 26, no. 1 (2006), 99-108
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.